# SDR P5CA0100622

- Difficulty date: December 17, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 69,358 hours, 17,064 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Seal
- Part number: 691718
- Part serial: NONE
- Condition: Leaking
- Location: #4 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: E, D

## Discrepancy

AT APPROX. 15 MIN. INTO CRUISE (FL 33.0), #4 OIL QTY RAPIDLY DROPPED TO ZERO. FWD CAUTION PANEL LOW OIL PRESSURE LIGHT CAME ON. PRECAUTIONARY ENG SHUTDOWN ACCOMPLISHED PER ABNORMAL PROCEDURES.  UPON INSPECTION FOUND GEARBOX N2 FULL OF OIL W/ TANK EMPTY.REPAIRED BY CHANGING PUMP, OIL TANK, CDS & STARTER SEALS. CHANGED PRESSURE RELIEF VALVE AS A PRECAUTION.  NIL LEAKS ON RUN UP. OIL QTY MAINTAINED W/ NO EVIDENCE OF LOSS. A/C RELEASED TO SERVICE.
